Volume 10, Issue 5, pp 2402--2407
Publication Date: 2017-05-25
Javad Vahidi - Department of Mathematics, Iran University of Science and Technology, Tehran, Iran.
We apply a fixed point theorem for approximating of a positive-additive functional equation in intuitionistic random \(C^*\)- algebras.
Approximation, fixed point theory, intuitionistic, random normed spaces, \(C^*\)- algebra.
 A. A. N. Abdou, Y. J. Cho, R. Saadati, Distribution and survival functions with applications in intuitionistic random Lie \(C^*\)-algebras, J. Comput. Anal. Appl., 21 (2016), 345–354.
 L. Cădariu, V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber., 346 (2004), 43–52.
 L. Cădariu, V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory and Appl., 2008 (2008), 15 pages.
 Y. J. Cho, Th. M. Rassias, R. Saadati, Stability of functional equations in random normed spaces, Springer Optimization and Its Applications, Springer, New York, (2013).
 Y. J. Cho, R. Saadati, Lattictic non-Archimedean random stability of ACQ functional equation, Adv. Difference Equ., 2011 (2011), 12 pages.
 J. Diaz, B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305–309.
 J. Dixmier, \(C^*\)-Algebras, North-Holland Publ. Com., Amsterdam, New York and Oxford, (1977).
 K. R. Goodearl, Notes on Real and Complex \(C^*\)-Algebras, Shiva Math. Series IV, Shiva Publ. Limited, England, (1982).
 J. I. Kang, R. Saadati, Approximation of homomorphisms and derivations on non-Archimedean random Lie \(C^*\)-algebras via fixed point method, J. Inequal. Appl., 2012 (2012), 10 pages.
 S. J. Lee, R. Saadati, On stability of functional inequalities at random lattice \(\phi\)-normed spaces, J. Comput. Anal. Appl., 15 (2013), 1403–1412.
 D. Miheţ, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), 567–572.
 D. Miheţ, R. Saadati, On the stability of the additive Cauchy functional equation in random normed spaces, Appl. Math. Lett., 24 (2011), 2005–2009.
 D. Miheţ, R. Saadati, S. M. Vaezpour, The stability of the quartic functional equation in random normed spaces, Acta Appl. Math., 110 (2010), 797–803.
 M. Mohamadi, Y. J. Cho, C. Park, P. Vetro, R. Saadati, Random stability on an additive-quadratic-quartic functional equation, J. Inequal. Appl., 2010 (2010), 18 pages.
 C. Park, M. Eshaghi Gordji, R. Saadati, Random homomorphisms and random derivations in random normed algebras via fixed point method, J. Inequal. Appl., 2012 (2012), 13 pages.
 C. Park, H. A. Kenary, S. Og Kim, Positive-additive functional equations in \(C^*\)-algebras, Fixed Point Theory, 13 (2012), 613–622.
 J. M. Rassias, R. Saadati, Gh. Sadeghi, J. Vahidi, On nonlinear stability in various random normed spaces, J. Inequal. Appl., 2011 (2011), 17 pages.
 R. Saadati, Th. M. Rassias, Y. J. Cho, Z. H. Wang, Distribution and survival functions and application in intuitionistic random approximation, Appl. Math. Inf. Sci., 9 (2015), 2535–2540.
 R. Saadati, S. M. Vaezpour, Y. J. Cho, A note to paper ”On the stability of cubic mappings and quartic mappings in random normed spaces” , J. Inequal. Appl., 2009 (2009), 6 pages.
 J. Vahidi, C. Park, R. Saadati, A functional equation related to inner product spaces in non-Archimedean L-random normed spaces, J. Inequal. Appl., 2012 (2012), 16 pages.